# SDR AALA201611239020

- Difficulty date: November 22, 2016
- Submitted: November 24, 2016
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 53,581 hours, 20,053 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED ELECTRICAL ODOR MID CABIN.  ACCOMPLISHED J/C 26L00021001 UNABLE TO DUPLICATE. THE AIRCRAFT WAS GROUNDED.
